Feedback on humira good or bad

Feedback on humira good or bad

I will be starting humira in a few days and would appreciate any feedback good or bad I have only had simponi infusions without success thank you in advance hugs

A myRAteam Member said:

I was on Humira and felt well on it. Only switched to Enbrel because Humira didn't have latex-free injection kits. I think they do now. Humira worked well for me, outside of the latex allergy. They also have a patient assist program and I found their staff very willing to answer any question I had.

posted almost 2 years ago
A myRAteam Member said:

Sheri, I don't know if you remember, but I had one lone injection of Humira. It seemed to help, even overnight! However, it turned out I was allergic to it. Had itching and eventually, could feel it in my throat and tongue. It was too dangerous for me to try another injection so switched to Enbrel. I have seen nothing good while on the Enbrel and hope to be switched again in January.

posted almost 2 years ago
A myRAteam Member said:

I had some success with it for about 9 months, then failed. That has been a common pattern for me with all of the tnf inhibitors. Drugs with a different mechanism of action, like Actemra are a good thing to try if you don't get results with Humira. Best wishes for successful treatment.

posted almost 2 years ago
A myRAteam Member said:

Hi- I was on humira for about 7 years- it was a blessing for me - downside- I ended up with a rare side effect- demylinating and mimicking ms- not good- can never go on that type biological again- I will stress that you look at all the possible side effects on anything you go on and make sure you tell your Rheumatologist when anything comes up- and stress this as I was poppies so it took months to get to the point I could not hardly function- just want to make sure everyone gets this! Good luck!!

posted almost 2 years ago
A myRAteam Member said:

I have been on a lot of different medication combinations. None of them worked really well. The last combination was methotrexate and humira. After four injections I broke out in hives all over my body. So now I will be trying orentia. Humira is a great drug but like anything else it can cause allergic reactions. Good luck and hugs.

posted almost 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in